# SDR USAA000234

- Difficulty date: February 22, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N231US
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21976
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 53,460 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - SKIN HAS A 2 INCH CRACK AT BS 964 STR 19L.  REPAIRED PER SRM 53-50-3 FIG 1 AND EA 66148.  (M)
